Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pain in the bottom of my feet legs and hip.
Feb 8, 2012

Been on Meds Truvada, Rayetaz and Norvir for three years and testim for 1 year. In the last six months I am experiencing pain in the bottom of my feet legs and hip. This happens when I get up in the morning or if I set for more than an hour. I start walking and in a minute or two it is ok. I am 51 cd4/cd8 41% holding and CD4 at 667. Three years ago was at 176 and PCP. I am about 20 pounds over weigh and Glucose a little high at 109 since I started meds. Any suggestion on what might cause the pain or what to do about it.

Response from Dr. Henry

A careful assessment for peripheral neuropathy (HIV meds can contribute to that in some cases) is warranted though involvement of hips would be unusual (usually first localized to toes/bottoms of feet). Pinched nerves in low back/posterior thighs, high blood sugard, and other non-HIV conditions can cause symptoms like your describe so a thorough neurologic exam with possible X-rays or nerve studies is usually recommended. KH



Previous
Headaches and HIV
Next
Digestive track issues with Prezista, Truvada and Norvir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement